Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On locally compact groups with invariant means


Author: H. Leptin
Journal: Proc. Amer. Math. Soc. 19 (1968), 489-494
MSC: Primary 22.65; Secondary 46.00
DOI: https://doi.org/10.1090/S0002-9939-1968-0239001-7
MathSciNet review: 0239001
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. M. Day, Convolutions, means and spectra, Illinois J. Math. 8 (1964), 100-111. MR 0159230 (28:2447)
  • [2] J. Dixmier, Les $ {C^{\ast}}$-algebras et leurs representations, Gauthier-Villars, Paris, 1964. MR 0171173 (30:1404)
  • [3] F. P. Greenleaf, Invariant means on locally compact groups and their applications, (to appear).
  • [4] -, Følner conditions for locally compact groups, (to appear).
  • [5] H. Leptin, Faltungen von Borelschen Massen mit $ {L^p}$-Funktionen auf lokal kompakten Gruppen, Math. Ann. 163 (1966), 111-117. MR 0191993 (33:220)
  • [6] -, On a certain invariant of a locally compact group, Bull. Amer. Math. Soc. 72 (1966), 870-874. MR 0197617 (33:5782)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22.65, 46.00

Retrieve articles in all journals with MSC: 22.65, 46.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1968-0239001-7
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society